| Model Number |
3286 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B.3.: event date is estimated.
Event or Problem Description
It was reported that the patient has high impedances on their leads.A procedure was attempted on (b)(6) 2025, and a lead revision was unable to be performed.Further intervention may be pending.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.